The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 37, Issue 1, 2021
Metadata
 

Embedding the Heisenberg group into a bounded-dimensional Euclidean space with optimal distortion
Terence Tao
pp. 1–44
Abstract | Full-Text PDF (1130 KB) | Metadata

Structure of globally hyperbolic spacetimes-with-timelike-boundary
Luis Aké Hau, José Luis Flores Dorado and Miguel Sánchez Caja
pp. 45–94
Abstract | Full-Text PDF (1262 KB) | Metadata

The cubic Schrödinger regime of the Landau–Lifshitz equation with a strong easy-axis anisotropy
André de Laire and Philippe Gravejat
pp. 95–128
Abstract | Full-Text PDF (1054 KB) | Metadata

Highest weight modules for affine Lie superalgebras
Lucas Calixto and Vyacheslav Futorny
pp. 129–160
Abstract | Full-Text PDF (992 KB) | Metadata

Spiders’ webs of doughnuts
Alastair Fletcher and Daniel Stoertz
pp. 161–176
Abstract | Full-Text PDF (861 KB) | Metadata

Sub-Riemannian structures do not satisfy Riemannian Brunn–Minkowski inequalities
Nicolas Juillet
pp. 177–188
Abstract | Full-Text PDF (837 KB) | Metadata

Non-cutoff Boltzmann equation with polynomial decay perturbations
Ricardo Alonso, Yoshinori Morimoto, Weiran Sun and Tong Yang
pp. 189–292
Abstract | Full-Text PDF (1572 KB) | Metadata

A characterization of Krull monoids for which sets of lengths are (almost) arithmetical progressions
Alfred Geroldinger and Wolfgang Alexander Schmid
pp. 293–316
Abstract | Full-Text PDF (923 KB) | Metadata

A Kakeya maximal function estimate in four dimensions using planebrushes
Nets Hawk Katz and Joshua Zahl
pp. 317–359
Abstract | Full-Text PDF (1227 KB) | Metadata

Extension criteria for homogeneous Sobolev spaces of functions of one variable
Pavel Shvartsman
pp. 361–414
Abstract | Full-Text PDF (1245 KB) | Metadata